Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  LOSS OF INTEREST IN SEX
  Re: LOSS OF INTEREST IN SEX
MORE INFO

CATEGORIES

KOM2002 (question)  LOSS OF INTEREST IN SEX

Thread Messages in thread:

reply Re: LOSS OF INTEREST IN SEX , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 11 Feb 2005 23:26
question LOSS OF INTEREST IN SEX , ****** , 11 Feb 2005 20:15
 40992. To top of pageTop   Next message down
LOSS OF INTEREST IN SEX
From: ******
Date: Fri, 11 Feb 2005 20:15:25 +0100
Language: English

 


Reply to this message

Reply to all  

question
I HAVE BEEN HAVING PROBLEMS WHEN ME AND MY BOYFRIEND TRY AND HAVE SEX. IT'S LIKE I'M NUMB DOWN THERE AND DON'T FEEL NOTHING. I HAVE BEEN HAVING PROBLEMS BACK TO BACK WITH BACTERIA VAGINOSIS AND YEAST INFECTIONS DOING EVERYTHING DR. SAYS TO DO ALSO I WAS TAKING PROZAC 60MG AND RAISED IT TO 80MG.COULD THAT BE THE PROBLEM? I ALSO TAKE CLONAZAPAM 1MG 2TO3X a day
 41001. To top of pageTop Previous message Previous message  
Re: LOSS OF INTEREST IN SEX (Reply to: 40992 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Fri, 11 Feb 2005 23:26:05 +0100
Language: English

 


Reply to this message

Reply to all  

reply

Prozac might be the cause of the problem. There are other antidepressants that do not have that effect as much as Prozac. Clonazapam may also be a cause of your problems. Discuss this with your psychiatrist.




You are not logged in
Today's date: Tue, 23 Jul 2019 11:40:13 +0200
KOM 2002